# SDR GLBA2013051600249

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 43,989 hours, 42,782 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND CHAFED AREA ON THE LT RIB 1 AT JUNCTION WITH WING SPAR, FLANGE PORTION OF RIB 1 WORN DOWN TO DOUBLER FLANGE, 1.5"*.75" AREA.   REPAIRED IAW EO 13-1900-57-011.  MAJOR REPAIR.
